Simple jQuery Dropdowns
Please use this identifier to cite or link to this item: http://repository.li.mahidol.ac.th/dspace/handle/123456789/51207
Title: An approximate analytical solution of the fractional multi-dimensional Burgers equation by the homotopy perturbation method
Authors: Pattira Sripacharasakullert
Wannika Sawangtong
Panumart Sawangtong
King Mongkut's University of Technology North Bangkok
Mahidol University
Commission on Higher Education
Keywords: Mathematics
Issue Date: 1-Dec-2019
Citation: Advances in Difference Equations. Vol.2019, No.1 (2019)
Abstract: © 2019, The Author(s). This article deals with the fractional multi-dimensional Burgers equation in the sense of the Caputo fractional derivative. An approximate analytical solution of the problem is established by the homotopy perturbation method (HPM). Furthermore, the convergence analysis and the error estimation derived by the HPM are shown.
URI: http://repository.li.mahidol.ac.th/dspace/handle/123456789/51207
metadata.dc.identifier.url: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85068079400&origin=inward
ISSN: 16871847
16871839
Appears in Collections:Scopus 2019

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.